Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What are the side effects of stockrin
Mar 2, 2008

I have been on stockrin for 5 weeks and am having a terrible time. I feel out of it more and more each day sweating irritable emotional and mentally unstable as well as itchy. It is completely unbarable and getting worse and worse

Response from Dr. Henry

Stocrine (efavirenz) often causes central nervous system side effects as you are experiencing. For most patients those effects diminish over the first 4 weeks so that perhaps< 10% continue to have annoying side effects after the first month. You need to discuss with your HIV specialist whether there is a switch option for you (nevirapine or a boosted-protease inhibitor for example). KH



Previous
lipodystrophy: reyataz v. viramune
Next
Co-administration and contraindications of EDTA and HIV medications.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement